# SDR 9604289953

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 016624001
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES AND OPERATIONAL CHECK NORMAL.
